# SDR IXXA20220902003

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767
- Aircraft serial: 25200
- Aircraft time: 108,207 hours, 19,076 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 681L270G13
- Part serial: 000155
- Condition: Scratched
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH ENGINE IB T ON C DUCT EXTERNAL SKIN ABOUT MID SECTION LWR HAS
DEEP SCRATCHES.
